MAUDE Adverse Event Report: LIVANOVA CANADA CORP. SOLO SMART STENTLESS HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP. SOLO SMART STENTLESS HEART VALVE; TISSUE HEART VALVE
Model Number ART21SMT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/03/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case is part of capa (b)(4) events identified as possible complaints related to valve re-intervention.No further event details were provided.This case is being reported to fda in a conservative way, and no possible investigation will be performed at this time.Valve not available for return.
 
Event or Problem Description
Based on capa (b)(4) investigation: this case refers to a solo smart valve size 21, implanted on (b)(6) 2015 in aortic position and replaced with mitroflow valve dla21 on (b)(6) 2016.No further event details were provided.This case is being reported to fda in a conservative manner.

Brand Name
SOLO SMART STENTLESS HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key8317285
Report Number3004478276-2019-00120
Device Sequence Number16556527
Product Code LWR
UDI-Device Identifier00896208000467
UDI-Public(01)00896208000467(240)ICV1247(17)180124
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2018
Device Model NumberART21SMT
Device Catalogue NumberICV1247
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR